Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is frequent urination due to Belviq?

I just started taking Belviq 2 weeks ago, along with Synthroid.. I have frequent urination now, and I went for a text with my Gyn .. He test stripped my urine and said it was negative for a UTI... Is this a side effect of Belviq? Thanks for your input.
Mon, 11 Apr 2016
Report Abuse
General & Family Physician 's  Response
Hello welcome to HealthcareMagic
Regarding your frequent urination yes it has iconnection with the drug belviq it is one of its side effects
In view of this please see your physician to re-evaluate your drugs moreso if the belviq has fulfilled its function in your body you can stop it
I hope this helps
Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Is frequent urination due to Belviq?

Hello welcome to HealthcareMagic Regarding your frequent urination yes it has iconnection with the drug belviq it is one of its side effects In view of this please see your physician to re-evaluate your drugs moreso if the belviq has fulfilled its function in your body you can stop it I hope this helps Regards